# SDR UPS05844160

- Difficulty date: February 17, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 5890314U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AC COMPT FS 55.00 MAIN CABIN SUBFLOOR AREA RBL 48.00 FWD O/B SIDE OF FLOORBEAM INTERSECTION VERTICAL ATTACH FITTING HAS A CRACK BETWEEN FASTENERS.  REMOVED AND REPLACED VERTICAL ATTACH FITTING AT FS 55.00 RBL 48.00 IAW SRM 51-1-21 AND 51-1-20D.
